# SDR VNAA2013093000012

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 23,746 hours, 23,825 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLOOR EMERGENCY LIGHTS INOPERATIVE ROW 9 AND BACK. MX INSPECTED, ATTACHED CONNECTOR TO FLOOR LIGHT STRIP AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
